# SDR SIMA20181204007

- Difficulty date: December 4, 2018
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 35,578 hours, 25,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP SSI 533009, LT OUTBD LONGITUDINAL FLOORBEAM AT FRAME FS1031.00 IS CORRODED. C/A-COMPLETE:REPAIRED FLOORBEAM AT FS1031.00 IAW ERS-CR-5300-3564.
